# SDR ASAA0140082

- Difficulty date: June 4, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A1001563SP
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND RIGHT ENGINE THRUST REVERSER BULLNOSE WORN IN SEVERAL AREAS FROM CONTACT WITH BLOCKER DOORS AT THE NR 1, 3 AND 5 O'CLOCK POSITIONS.  REPAIRED IAW ENGINEERING AUTHORIZATION.  (M)
